# SDR CALA2015122101011

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,636 hours, 19,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED ON HORIZONTAL, BETWEEN VERTICAL FLANGE RADIUS & TORQUE BOX LOWER FWD INBD ATTACH BOLT, VIEWED WITH DOOR CLOSED.  INSTALLED NEW BEAM PN 141A6536U-20 IAW DWG 141A6535 & SRM 51-40-02.
